MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. GUARDIAN® DISTAL FEMUR AXIAL PIN; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. GUARDIAN® DISTAL FEMUR AXIAL PIN; KNEE COMPONENT
Model Number 25001208
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/03/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, a guardian distal femur was revised on (b)(6) 2023 due to infection.

Brand Name
GUARDIAN® DISTAL FEMUR AXIAL PIN
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key18336325
Report Number3010536692-2023-00227
Device Sequence Number6740861
Product Code JDI
UDI-Device IdentifierM684250012081
UDI-PublicM684250012081
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K013035
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number25001208
Device Catalogue Number25002111
Device Lot Number1762446
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/15/2023
Supplement Report FDA Received Date08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown